# SDR SWAA2012100108204

- Difficulty date: September 30, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 65,933 hours, 55,712 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602224
- Part serial: 959
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT TRAILING EDGE WEDGE DELAMINATED.  REMOVED & REPLACED NR 5 SLAT IAW AMM.
